# SDR CA150120004

- Difficulty date: December 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON SETTING "T/O" POWER FOR DEPARTURE, OBSERVED LEFT ENGINE AT BOTTOM OF YELLOW ITT BAND, WHERE IT REMAINED FOR T/O ROLL. JUST AFTER ROTATION, LEFT ENGINE ITT ROSE AND SPIKED AT 744, WHERE IT REMAINED ONCE THE THRUST LEVER HAD BEEN REDUCED TO THE CLIMB DETENT. THE TRUST LEVER WAS THEN FURTHER REDUCED TO ASSIST IN REMOVING ITT FROM THE RED BAND, AS THE TEMPERATURE CAME BACK INTO NORMAL RANGE, HAVING OBSERVED ITT AT 744 FOR APPROXIMATELY A TOTAL OF 15 SECONDS. ENGINE APPEARED TO FUNCTION NORMALLY AS JET WAS FLOWN TO LAND UNDER MAX GROSS LANDING WEIGHT & 8201,THE TROUBLESHOOTING DID NOT REVEALED THE ROOT CAUSE OF THE EVENT. AT THE END, THE GROUND RUN SHOWS 20 DEGREES OF ITT MARGIN REMAINING. THE IGNITER SUPPORT TUBE GASKETS WERE MISSING AND REPLACED. THE AIRCRAFT RETURNED TO SERVICE.
